Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 18, NWS Tallahassee, FL

March 29, 2009Terrell County, Webster County, Georgia

NWS Tallahassee, FL issued this river flood warning at Mar 29, 2009, 2:38 PM EDT for Terrell County, Webster County, Georgia. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2009, 2:38 PM EDT (18:38 UTC)
Expired
Mar 30, 2009, 4:00 PM EDT
In force
25 hr
Issued by
NWS Tallahassee, FL
Flood severity
Minor

Counties Terrell County, GA, Webster County, GA

The river

Written for the forecast point Kinchafoonee Creek at Preston (SR 41) (PRSG1). The gauge peaked at 7.33 ft at Mar 29, 2009, 7:00 PM EDT.

actionminormoderate4681003/2903/3003/31
Action stage
5 ft
Minor stage
7 ft
Moderate stage
10.5 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 29, 10:00 AM EDT, 4 hours 38 minutes earlier.

Area forecast discussion, Mar 29, 10:00 AM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT SUN MAR 29 2009

.DISCUSSION...SURFACE ANALYSIS THIS MORNING SHOWS THE COLD FRONT IS
NOW MOVING INTO CENTRAL FLORIDA AND IS GENERALLY ALONG A LINE FROM
DAYTONA BEACH TO JUST EAST OF TAMPA AND OUT INTO THE EASTERN GULF OF
MEXICO. LOW PRESSURE REMAINS CENTERED OVER SOUTHERN MICHIGAN WITH A
WEAK SURFACE RIDGE ANALYZED OVER COASTAL TEXAS.

UPPER AIR ANALYSIS SHOWS THE UPPER LOW OVER CENTRAL OHIO AND VAPOR
IMAGERY SHOWS THIS LOW MOVING RAPIDLY NORTHEAST. THE NEXT UPPER TROF
TO AFFECT OUR REGION IS ALREADY MOVING INTO THE WESTERN ROCKIES. THE
UPPER LEVEL PATTERN ACROSS THE CONUS APPEARS AS THOUGH IT WILL
REMAIN RATHER ENERGETIC FOR THE FEW DAYS.

VISIBLE SATELLITE IMAGERY THIS MORNING SHOWS AN AREA OF STRATUS
MOVING IN FROM THE NORTHWEST AND INTO OUR SOUTHEAST ALABAMA ZONES.
CURRENT EXPECTATIONS ARE THAT THIS CLOUD DECK WILL THIN WITH TIME.
MOSTLY SUNNY WORDING FOR OUR NORTHERN ZONES APPEARS TO HANDLE THIS
WELL.

&&

.AVIATION...EXPECT VFR TO PREVAIL THRU PERIOD. A TIGHT PRESSURE
GRADIENT TODAY WILL CREATE BREEZY CONDITIONS WITH SUSTAINED NW WINDS
12-15 KT WITH FREQUENT GUSTS TO 20-25 KT THRU SUNSET BEFORE WINDS
DECREASE TO 5 TO 10 KT.

&&

.MARINE...WHILE WINDS HAVE DECREASED OVER THE WATERS...SEAS HAVE
NOT. THUS SMALL CRAFT ADVISORIES WILL CONTINUE OVER THE WATERS
THROUGH THIS EVENING. WITH WESTERLY FLOW...STILL CONCERNED ABOUT
HIGH SURF...MAINLY FROM CAPE SAN BLAS WESTWARD AS WAVE ENERGY IS
FOCUSED INTO THE PANHANDLE COAST BETWEEN DESTIN AND THE CAPE. WILL
LET THE HIGH SURF ADVISORY CONTINUE AS IS.

&&

.HYDROLOGY...DUE TO HEAVY RAINFALL FROM YESTERDAY...MANY RIVER
POINTS ARE AT OR ARE FORECAST TO REACH FLOOD STAGE. WILL CONTINUE TO
EVALUATE ONGOING CONDITIONS AND LATER FORECASTS AND PROVIDE
ADDITIONAL DETAILS THIS AFTERNOON. THERE IS ALSO SIGNIFICANT CONCERN
ABOUT THE SYSTEM APPROACHING FOR TUESDAY NIGHT/WEDNESDAY. GFS/EURO
ARE IN GENERAL AGREEMENT ABOUT WIDESPREAD 2 TO 3 INCH RAINFALL
AMOUNTS. THIS COULD EASILY END UP PRODUCING 4 TO 6 INCHES OF
RAINFALL. IF THIS FALLS ACROSS SIMILAR AREAS AS THIS LAST EVENT...A
REPEAT OF THE SIGNIFICANT FLOODING SEEN ON SUNDAY COULD OCCUR GIVEN
THE SATURATED CONDITIONS. ONGOING RIVER FLOODING WOULD LIKELY BE
ENHANCED ON WEDNESDAY AND BEYOND BY THE ADDITIONAL RUNOFF.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON
     THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

     HIGH SURF ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT ALL LEGS.

&&

AVIATION...BLOCK
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Mar 29, 5:23 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 AM EDT SUN MAR 29 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-301000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
523 AM EDT SUN MAR 29 2009 /423 AM CDT SUN MAR 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...HIGH SURF ADVISORY THROUGH THIS AFTERNOON FOR FLORIDA PANHANDLE
BEACHES...

...WIDESPREAD FLOODING CONTINUES TODAY ACROSS MUCH OF SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA
PANHANDLE...

EXTREME RAINFALL OVER THE PAST THREE DAYS HAS LED TO WIDESPREAD
FLOODING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...AND THE FLORIDA PANHANDLE. NUMEROUS ROADS REMAIN CLOSED
THIS MORNING ACROSS THE AREA. AREA RIVERS AND STREAMS WILL
CONTINUE TO RISE FOR THE NEXT SEVERAL DAYS AS THE RUNOFF WORKS
THROUGH THE SYSTEM. CAUTION SHOULD BE USED TRAVELING IN FLOODED
AREAS FOR THE NEXT FEW DAYS...ESPECIALLY OFF THE MAIN TRAVEL
CORRIDORS. DO NOT DRIVE THROUGH FLOODED AREAS.

RESIDUAL SOUTHERLY SWELLS WILL CONTINUE TO PRODUCE HIGH SURF ALONG
THE PANHANDLE BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A SERIES OF WEATHER SYSTEMS WILL BEGIN AFFECTING THE REGION BY
TUESDAY AND CONTINUING THROUGH THURSDAY. IN ADDITION TO THE
POSSIBILITY OF SEVERE WEATHER...ADDITIONAL HEAVY RAINFALL IS
LIKELY ADDING TO THE ONGOING FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Local storm report, Mar 29, 11:19 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1119 AM EDT SUN MAR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     TSTM WND DMG     DONALSONVILLE           31.04N 84.88W
03/27/2009                   SEMINOLE           GA   BROADCAST MEDIA

            TREES AND POWERLINES REPORTED DOWN AROUND DONALSONVILLE.
            LARGE PORTIONS OF SEMINOLE COUNTY WERE REPORTED WITHOUT
            POWER FOLLOWING THE STORM. TIME OF EVENT ESTIMATED BY
            RADAR.

1132 AM     TSTM WND DMG     SOPCHOPPY               30.06N 84.49W
03/27/2009                   WAKULLA            FL   EMERGENCY MNGR

            A COUPLE TREES REPORTED DOWN AROUND SOPCHOPPY AT
            YELLOWJACKET AVENUE.

1140 AM     TSTM WND DMG     2 N CRAWFORDVILLE       30.20N 84.37W
03/27/2009                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN AT WAKULLA ARRAN AND OAK STREET.

1148 AM     TSTM WND DMG     3 E CRAWFORDVILLE       30.18N 84.32W
03/27/2009                   WAKULLA            FL   EMERGENCY MNGR

            A COUPLE OF TREES REPORTED DOWN ALONG LOWER BRIDGE ROAD.

&&

GODSEY
Local storm report, Mar 29, 11:33 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1133 AM EDT SUN MAR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     ELBA                    31.41N 86.07W
03/27/2009                   COFFEE             AL   BROADCAST MEDIA

            SEVERAL TREES DOWN.

0737 AM     TORNADO          2 SW MOSSY HEAD         30.72N 86.34W
03/27/2009                   WALTON             FL   BROADCAST MEDIA

            POSSIBLE TORNADO CROSSED INTERSTATE 10 NEAR MILE MARKER
            74. MULTIPLE TREES DOWN WITH LANES CLOSED.

0800 AM     TSTM WND DMG     BLACK                   31.01N 85.74W
03/27/2009                   GENEVA             AL   EMERGENCY MNGR

            SEVERAL TREES DOWN ON COUNTY ROUTE 4 NEAR THE CEMETARY
            AND A SPRING CREEK ROAD AND HIGH NOTE ROAD. ROOF DAMAGE
            TO A HOME ON BURK STREET.

0800 AM     TSTM WND DMG     ELBA                    31.41N 86.07W
03/27/2009                   COFFEE             AL   EMERGENCY MNGR

            SEVERAL TREES DOWN IN ELBA AREA BLOCKING ROADS. A FEW
            POWER LINES DOWN.

0800 AM     TSTM WND DMG     7 W ENTERPRISE          31.31N 85.97W
03/27/2009                   COFFEE             AL   PUBLIC

            A CITIZEN REPORTS A DOZEN LARGE PINE TREES WERE SNAPPED
            NEAR THE TOPS. HE OBSERVED STRAIGHT LINE WINDS DURING THE
            DAMAGE.

0807 AM     TORNADO          LEONIA                  30.91N 86.02W
03/27/2009                   HOLMES             FL   EMERGENCY MNGR

            POSSIBLE TORNADO. NUMEROUS TREES AND POWER LINES DOWN.

0815 AM     TORNADO          3 W NEW HOPE            30.95N 85.93W
03/27/2009                   HOLMES             FL   EMERGENCY MNGR

            POSSIBLE TORNADO. STRUCTURAL DAMAGE TO A BARN ON VAUGHN
            DEAD RIVER ROAD.

0906 AM     TSTM WND DMG     4 N CRYSTAL LAKE        30.50N 85.69W
03/27/2009                   WASHINGTON         FL   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO THE WASHINGTON CORRECTIONAL
            INSTITUTE SOUTH OF CHIPLEY ON SAM MITCHELL DRIVE.

0920 AM     TORNADO          ROUND LAKE              30.65N 85.39W
03/27/2009                   JACKSON            FL   PUBLIC

            POSSIBLE TORNADO. BOAT DOCK WAS DAMAGED WITH SEVERAL
            SMALL BOATS SUBMERGED. REPORT OF DAMAGE TO A HOME.
            ANOTHER CITIZEN REPORTED A ROARING SOUND AND SOME TREES
            GOING DOWN... THIS REPORT 8 MILES SOUTH OF MARIANNA.

0920 AM     TSTM WND DMG     COTTONWOOD              31.05N 85.30W
03/27/2009                   HOUSTON            AL   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN.

0956 AM     TSTM WND DMG     DONALSONVILLE           31.04N 84.88W
03/27/2009                   SEMINOLE           GA   BROADCAST MEDIA

            TREES AND POWERLINES REPORTED DOWN AROUND DONALSONVILLE.
            LARGE PORTIONS OF SEMINOLE COUNTY WERE REPORTED WITHOUT
            POWER FOLLOWING THE STORM. TIME OF EVENT ESTIMATED BY
            RADAR.

1011 AM     TSTM WND DMG     1 NNW REYNOLDSVILLE     30.87N 84.78W
03/27/2009                   SEMINOLE           GA   TRAINED SPOTTER

            AT JOEL POOLE ROAD AND THREE NOTCH ROAD...THERE WERE
            POLES AND LINES DOWN. SHEET METAL WAS BLOWN INTO THE ROAD
            AND THERE WAS DAMAGE TO A PIVOT IRRIGATION SYSTEM.

1020 AM     DOWNBURST        8 NW BAINBRIDGE         30.99N 84.67W
03/27/2009                   DECATUR            GA   NEWSPAPER

            8 MILES NW OF BAINBRIDGE IN CYRENE MOBILE HOME,TREES, AND
            BARN SUFFERED MAJOR DAMAGE

1027 AM     TORNADO          HONEYVILLE              30.06N 85.19W
03/27/2009                   GULF               FL   EMERGENCY MNGR

            PSBL TORNADO VCNTY OF HONEYVILLE. SNAPPED TREES.
            TRANSFORMER BLOWN. MINOR SMALL HAIL. EVENT TIME BASED ON
            RADAR.

1036 AM     FLOOD            PORT ST. JOE            29.81N 85.30W
03/27/2009                   GULF               FL   EMERGENCY MNGR

            MINOR FLOODING DUE TO DRAINAGE PROBLEMS. EVENT TIME BASED
            ON RADAR.

1110 AM     TSTM WND DMG     EASTPOINT               29.74N 84.89W
03/27/2009                   FRANKLIN           FL   LAW ENFORCEMENT

            A FEW TREES REPORTED DOWN ON WILDERNESS ROAD.

1132 AM     TSTM WND DMG     SOPCHOPPY               30.06N 84.49W
03/27/2009                   WAKULLA            FL   EMERGENCY MNGR

            A COUPLE TREES REPORTED DOWN AROUND SOPCHOPPY AT
            YELLOWJACKET AVENUE.

1140 AM     TSTM WND DMG     2 N CRAWFORDVILLE       30.20N 84.37W
03/27/2009                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN AT WAKULLA ARRAN AND OAK STREET.

1148 AM     TSTM WND DMG     3 E CRAWFORDVILLE       30.18N 84.32W
03/27/2009                   WAKULLA            FL   EMERGENCY MNGR

            A COUPLE OF TREES REPORTED DOWN ALONG LOWER BRIDGE ROAD.

&&

GODSEY
Local storm report, Mar 29, 12:14 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1214 PM EDT SUN MAR 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HAIL             SAMSON                  31.11N 86.05W
03/28/2009  M1.00 INCH       GENEVA             AL   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED IN SAMSON BY THE ALABAMA STATE
            PATROL. REPORTED RELAYED BY BIRMINGHAM WEATHER.

0709 AM     HAIL             3 W ENTERPRISE          31.31N 85.90W
03/28/2009  M0.88 INCH       COFFEE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS NICKEL SIZE HAIL IN THE AREA
            BETWEEN COUNTY ROAD 625 AND BOLL WEEVIL CIRCLE ON THE
            WEST SIDE OF ENTERPRISE. HAIL DURATION IN THE AREA WAS
            APPROXIMATELY 20 MINUTES.

0730 AM     TSTM WND DMG     DALEVILLE               31.31N 85.71W
03/28/2009                   DALE               AL   PUBLIC

            NUMEROUS TREES DOWN IN THE CITY OF DALEVILLE AND
            LOCALIZED STREET FLOODING.

0843 AM     TSTM WND DMG     3 NNW DOWNTOWN DOTHAN   31.26N 85.41W
03/28/2009                   HOUSTON            AL   BROADCAST MEDIA

            TREES DOWN AT WESTGATE PARKWAY AND BRIAR CLIFF ROAD.
            TREES ALSO REPORTED DOWN ON BUENA VISTA ROAD.

0900 AM     FLASH FLOOD      DOWNTOWN DOTHAN         31.22N 85.39W
03/28/2009                   HOUSTON            AL   EMERGENCY MNGR

            EXTENSIVE FLOODING AROUND DOTHAN...SOME HOMES WITH WATER
            INSIDE...APARTMENT BUILDINGS EVACUATED.

0920 AM     FLASH FLOOD      GENEVA                  31.04N 85.88W
03/28/2009                   GENEVA             AL   PUBLIC

            KNEE DEEP WATER REPORTED IN GENEVA AT NORTH MERRITT
            STREET AND HART STREET.

0930 AM     TSTM WND DMG     SHELLMAN                31.76N 84.62W
03/28/2009                   RANDOLPH           GA   LAW ENFORCEMENT

            TREES DOWN NEAR SHELLMAN AT HWY 82

0958 AM     TSTM WND DMG     PARROTT                 31.89N 84.51W
03/28/2009                   TERRELL            GA   LAW ENFORCEMENT

            TREE REPORTED DOWN IN PARROT.

1025 AM     TSTM WND DMG     4 SE DAWSON             31.73N 84.40W
03/28/2009                   TERRELL            GA   TRAINED SPOTTER

            TREES DOWN NEAR CALLIS AND SASSER ROADS.

1037 AM     TSTM WND DMG     ENTERPRISE              31.12N 84.83W
03/28/2009                   MILLER             GA   EMERGENCY MNGR

            HAIL OF UNKNOWN SIZE..NUMEROUS TREES DOWN ON UNION CHURCH
            ROAD.

1210 PM     TSTM WND DMG     HARTFORD                31.10N 85.70W
03/28/2009                   GENEVA             AL   PUBLIC

            BARN DISTROYED, WINDOW BLOWN OUT IN THE HOUSE AND A LARGE
            TREE SNAPED OFF AT THE BASE.

0100 PM     TORNADO          DOERUN                  31.32N 83.92W
03/28/2009                   COLQUITT           GA   TRAINED SPOTTER

            TREES DOWN POSSIBLE TORNADO SEVERAL SHEDS WITH ROOFS OFF

0108 PM     HAIL             SYLVESTER               31.53N 83.84W
03/28/2009  E1.00 INCH       WORTH              GA   EMERGENCY MNGR

            QUARTER SIZE HAIL

0115 PM     HAIL             1 E SYLVESTER           31.53N 83.82W
03/28/2009  E0.88 INCH       WORTH              GA   AMATEUR RADIO

            POLAND AND SUMNER 1 MILES EAST OF DOWNTOWN SYLVESTER
            NICKLE SIZE HAIL.

0125 PM     FLASH FLOOD      ALBANY                  31.58N 84.18W
03/28/2009                   DOUGHERTY          GA   AMATEUR RADIO

            MARILYN AND 1ST STREET OVER THE ROADS

0134 PM     FLASH FLOOD      DOWNTOWN DOTHAN         31.22N 85.39W
03/28/2009                   HOUSTON            AL   TRAINED SPOTTER

            URBAN AND SMALL STREAM FLOODING SEVERAL HOMES FLOODED
            MANY ROADS IMPASSIBLE

0134 PM     HAIL             CHULA                   31.55N 83.55W
03/28/2009  E0.88 INCH       TIFT               GA   EMERGENCY MNGR

            PENNY AND NICKEL SIZED HAIL

0153 PM     FLOOD            2 N ALBANY              31.61N 84.18W
03/28/2009                   DOUGHERTY          GA   PUBLIC

            LEE CO GA 2 MILES NORTH OF ALABANY WATER OVER THE ROADS

0159 PM     TSTM WND DMG     FITZGERALD              31.71N 83.25W
03/28/2009                   BEN HILL           GA   EMERGENCY MNGR

            2 TREES DOWN AND POWER LINES DOWN

0202 PM     HAIL             FITZGERALD              31.71N 83.25W
03/28/2009  E1.75 INCH       BEN HILL           GA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL ESTIMATED IN FITZGERALD.

0204 PM     FLASH FLOOD      SYLVESTER               31.53N 83.84W
03/28/2009                   WORTH              GA   AMATEUR RADIO

            SOUTH QUADRANT OF THE CITY EMER MGMT OFFICE EVACUATED
            ALONG WITH SEVERAL HOMES WERE EVACUATED BY BOAT.

0205 PM     TSTM WND DMG     MARIANNA                30.77N 85.24W
03/28/2009                   JACKSON            FL   COUNTY OFFICIAL

            NUMEROUS TREES DOWN ACROSS THE CITY WIDE SPREAD POWER
            OUTAGES

0228 PM     TSTM WND DMG     MARIANNA                30.77N 85.24W
03/28/2009                   JACKSON            FL   PUBLIC

            JEFFERSON AND FRANKLIN ST WIMBERLY WAREHOUSE ROOF SHEARED
            OFF ROOF OF VERY LARGE WAREHOUSE.

0244 PM     TSTM WND DMG     7 NW BAINBRIDGE         30.98N 84.66W
03/28/2009                   DECATUR            GA   PUBLIC

            ROOF OFF STRUCTURE AT DOTHAN RD AND CYRENE RD

0515 PM     TSTM WND DMG     MOULTRIE                31.18N 83.79W
03/28/2009                   COLQUITT           GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN COUNTY WIDE

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:44 PM EDTAreal Flood WarningTAEBay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 3 more14 hr
Mar 28, 11:26 PM EDTRiver Flood WarningTAEWalton44 hr
Mar 29, 4:21 AM EDTRed Flag WarningTAEGadsden, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more15 hr
Mar 29, 3:25 PM EDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Mar 29, 12:13 AM EDTRiver Flood WarningTAEDecatur, Miller, Seminole65 hr
Mar 29, 5:10 AM EDTRiver Flood WarningTAEGrady, Thomas9 days
Mar 29, 5:15 AM EDTRiver Flood WarningTAELowndes13 days
Mar 29, 2:35 PM EDTRiver Flood WarningTAEClay32 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.